# SDR AT0000204

- Difficulty date: March 28, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CABIN FLOORBEAM AT BS 160 RBL 6 AND RBL 44 CORRODED BEYOND LIMITS.  REPLACED FLOOR SUPPORT IAW DC9 SRM 51-30-02, 51-10-03, 51-30-05, 51-10-02, AND 53-11-01.
